New York, 2025

Strong Wind in New York, February 13 to 14, 2025

February 13 to 14, 2025 · NWS ALY · 17 events in 17 counties and zones

Strong, westerly winds developed across eastern New York behind the passage of a cold front as amplifying surface high pressure approached from the Ohio Valley and a low pressure system strengthened east of the New England Coast. Peak wind gusts across the region ranged from around 30 to 50 miles per hour with a peak gust of 52 miles per hour in the town of Mechanicville in Saratoga County.

Where it happened

Every event with a place to put it; 17 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
17

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ALY wrote it up.

Strong, westerly winds developed across eastern New York behind the passage of a cold front as amplifying surface high pressure approached from the Ohio Valley and a low pressure system strengthened east of the New England Coast. Peak wind gusts across the region ranged from around 30 to 50 miles per hour with a peak gust of 52 miles per hour in the town of Mechanicville in Saratoga County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before the first event at Feb 13, 4:55 PM EST, 5 minutes earlier.

Area forecast discussion, Feb 13, 4:55 PM EST, 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
455 PM EST Thu Feb 13 2025

.SYNOPSIS...
Strong, gusty winds tonight behind a cold front with lake
effect snow extending into the western Mohawk Valley tonight
into tomorrow. After a chillier and breezy Friday, a long
duration winter storm impacts the region this weekend with a
period of snow on Saturday changing to a wintry mix Saturday
night or Sunday.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Key Message:

- Gusty winds reaching up to 40 - 55 mph in western New England,
  the central and northern Taconics, Greater Capital District,
  Mohawk Valley, and northern and eastern Catskills late this
  afternoon into tonight can result in downed tree limbs and
  isolated power outages. Wind Advisory in effect through 4 AM
  tonight.

- Lake effect snow extends tonight into tomorrow into the
  western Mohawk Valley including parts of the New York Thruway.
  Snowfall rates reaching up to an inch per hour at times
  combined with gusty winds will result in reduced visibility
  and blowing/drifting snow. Hazardous travel conditions
  expected within the lake effect snow band.

Discussion:

Latest radar imagery shows a cold frontal rain band along the
leading edge of our incoming potent cold front. This line of
rain has already moved through the Mohawk Valley and is now
pushing through the Capital District. It will advance into
western New England by 22 UTC. Expect an abrupt wind shift to
the west-northwest with wind gusts rapidly increasing to 40 -
45mph (strongest gusts in the Mohawk Valley thanks to channeled
flow) immediately behind the front. Gusty winds continue tonight
as guidance shows a very strong pressure rises on the order of
10-12 hPa from 00 to 06 UTC behind the boundary. This will
support effective momentum transfer and with a surge of dry air
also following the boundary, confidence is increasing that winds
showed at the top of the mixed layer on forecast soundings may
reach the surface, especially in the Mohawk Valley/Capital
District thanks to channeled flow. Gusty winds continue
overnight ranging 40 - 45kts but may not reach the magnitude
that we see late this P.M/evening. Probabilistic guidance
matches this thinking showing the highest probabilities for
gusts to exceed 40kts from the Mohawk Valley, Capital District
eastward through 03 UTC or so. Given these trends and increased
confidence, we expanded the wind advisory beginning late this
afternoon to cover the Capital District, Mohawk Valley and also
include the eastern/northern Catskills and northern Litchfield
County.

Strong cold air advection ensues behind our cold front tonight
with strong westerly flow generating a potent lake effect snow
band off Lake Ontario. With the delta-T behind the lake water
and incoming air mass well above the 13C threshold and the
westerly winds down the long fetch of the lake, there is a
strong signal for a single lake effect band to extend well
inland reaching into the western Mohawk Valley. High res
guidance shows the band developing and extending into the
western Mohawk Valley by 00 to 03 UTC this evening. Forecast
soundings show high inversion heights and lake induce
instability both supporting snowfall rates reaching up to 1 in
per hour at times tonight (HREF shows 30-40% chance for 1"+
snowfall rates tonight). In addition, broad troughing positioned
over southern Canada and fast west to northwesterly flow looks
to also support a multi-lake connection between the Georgian
Bay and Lake Ontario, enhancing the inland extent potential. The
band initially develops just north of the Mohawk Valley this
evening but shifts southward after Midnight as the flow veers to
the northwest with upslope snow showers developing in southern
VT. As winds continue veering to the northwest early Friday
morning, the band should shift south of the valley and impact
the "saw tooth" of southern Herkimer County with the lake band
potentially extending into the northern/eastern Catskills and
even into the Hudson Valley. The CMC-Reg even shows the band
reaching as far east as Berkshire County Fri A.M briefly.
Overall snowfall amounts by 12 UTC Friday look to range 2 to 4
inches with up to 2 inches in the central Mohawk Valley,
Schoharie County and coatings up to 1 inch in the Hudson Valley
(including the Capital District should the band extend inland
enough) and southern VT. Given gusty winds up to 40mph
continuing overnight, blowing/drifting snow and very low
visibilities are expected within the lake effect snow band
tonight.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
Key Messages:

 - Confidence is increasing for a long duration winter storm to
   impact eastern NY and western New England this weekend
   including an initial period of snow arriving during the day
   Saturday that mixes with and transitions to a wintry mix of
   sleet and potentially even freezing rain Saturday night or
   Sunday. Light to moderate snow and sleet accumulations
   likely with 40 to 70% confidence for amounts of 6 inches or
   greater.

Discussion:

The latest trends show the band remaining over far southern
Herkimer County through Friday morning. Given the longer
residence time over these areas, snowfall totals have increased
and we therefore upgraded the winter weather advisory to a Lake
Effect Snow Warning in southern Herkimer. The band shifts back
northward Friday afternoon, crossing back over the Mohawk Valley
again before lifting further north and weakening by Friday
evening. An additional 2 to 4 inches is expected during the day
Friday giving southern Herkimer County a total of 4 to 7 inches
with locally up to 8 in areas near Otsego and Oneida County.

For the rest of the area, it will remain breezy and chillier
during the day Friday as strong cold air advection continues.
Daytime highs only reach into the mid to upper 20s with low 30s
in the mid-Hudson Valley on Friday. Gusty westerly winds reaching
up to 25 - 35mph will make it feel even colder and more like
teens and single digits.

Initially clear skies and weakening winds Friday night along
with a solid snow pack still on the ground will support
effective radiational cooling and very chilly temperatures.
Clouds will increase after Midnight but likely will remain high
enough that temperatures should still fall into the teens for
the entire area with single digits in the Upper Hudson Valley, southern/western
Adirondacks and southern VT.

Then all eyes turn to a long lived and complex winter storm for
the upcoming weekend. A compact and potent southern stream
shortwave will intensify as it digs across the southern Plains
with downstream ridging amplifying over the eastern CONUS. This
will combined with a secondary shortwave tracking across the
northern Plains to produce an initial surge of warm air
advection and isentropic lift that allows a period of snow to
overspread the Northeast during the day Saturday. As the two
shortwaves continue to phase Saturday afternoon into Saturday
night, forcing ahead of a strengthening southwesterly jet will
support increasing forcing for ascent and snowfall to turn
steady/even moderate. Eventually, the cyclone over the Great
Lakes closes off up to 850-700hPa with the warm nose surging
northward and advancing into our southern zones by Sunday
morning. This should support a change over from snow to sleet
from south to north. Just how far north the warm nose reaches is
still uncertain as a secondary coastal low may develop to our
south/east which could pinch off the warm nose and maintain
snow/sleet p-types longer into the day on Sunday. Should this be
delayed, a changeover to freezing rain is possible, especially
for areas along and south of I-90 daytime Sunday. Given
uncertainties in the thermal profiles on Sunday, our current
forecast shows a wintry mix of snow and sleet for areas north of
I-90 with sleet and freezing rain south. Guidance shows the
cyclone rapidly deepening and even closing off further on Sunday
(potentially deepening 24hPa in 24 hours) which would result in
wrap around snow showers as the cyclone exits Sunday evening
and gusty winds. Snow showers linger

Latest forecast shows a general 5 to 9 inches of snow and sleet
accumulations for areas from I-90 northward (up to a foot in the
southern Adirondacks) with 4 to 6 inches south. Depending if
freezing rain occurs, a glaze up to a few tenths of an inch of
ice is also possible, mainly for areas near and south of I-90.
Our probabilistic winter storm severity index show a 20 to 40%
chance for moderate impacts for the 24hr period ending Sunday
evening for most of eastern NY and western New England which
equates to hazardous travel conditions and closures/disruptions
to infrastructure. Should the potential for freezing rain
increase, moderate impact probabilities will likely increase.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Key Messages:

- Another chance for widespread precipitation this weekend including
snow, a wintry mix and rain

- Confidence in precipitation types, amounts and the timing of the
transition from snow to a mix or rain remains low.

- Cold and windy conditions follow for early next week.

Discussion:

Saturday morning will feature dry conditions with ridging from high
pressure across Quebec stretching across the area. Across the far
western CONUS, a positively tilted trough will begin to traverse the
Rockies, with low pressure taking shape out ahead of it across the
Great Plains. Increasing vertical motion with strengthening moisture
and WAA and the presence of a poleward exit region from a jet streak
aloft will lead to a large swath of precipitation formation across
the Mississippi River Valley to Ohio River Valley Friday night,
which should arrive across the Mid-Atlantic and Northeast beginning
Saturday afternoon and evening. Precipitation looks to start as snow
and remain this way through the night, with potential for several
inches of accumulation. As mentioned in the previous AFD, NBM
probabilities of snow at or greater than 4 inches remain highest
(~50-60%) over the southern ADKs, Lake George/Saratoga region into
southern VT and the Berkshires, where temperatures are favored to
stay cool longest. For areas along and south of Interstate 90,
confidence is lower on snow amounts, as mixing of precipitation is
expected due to the passage of a warm front Sunday morning.

This will be quite a moisture packed system for this time of year,
with PWATs progged to climb to around 0.60-1.00" (around or just
greater than the 90th percentile per ALB sounding climatology).
Combined with the aforementioned ample lift, QPF > 1.00" is likely
for much of eastern New York and western New England. NBM
probabilities are also in agreement, especially for areas along and
south of Interstate 90 (50-80%).

Temperatures Saturday will range from the low 20s (ADKs) to low 30s
(mid Hudson Valley). Temperatures will not drop much Saturday night,
and should begin to rise towards sunrise Sunday into low to mid 30s
across the Mid Hudson Valley. Highs Sunday will range from the low
30s (ADKs) to mid 40s (Mid Hudson Valley).

A cold front will follow behind the system Sunday night into Monday
morning, with breezy northwest flow ushering CAA across the region.
Highs ranging from the teens (terrain) to mid 20s (valleys) and lows
ranging from the negative single digits (terrain) to near 10
(valleys) can be expected through midweek. Depending on how strong
winds remain, headlines for the cold may be needed.

Outside of the lake effect zones, it will be mainly dry with high
pressure building across the region.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
Through 18z Friday...IFR and LIFR to MVFR conditions exist
across all terminals this afternoon courtesy of low stratus
ceilings and precipitation or a combination thereof as a low
pressure system continues to progress north and east just to our
northwest. Precipitation has become more showery in nature
according to the latest scans of the KENX radar and with the
bulk of shower activity looking to exit the region within the
next hour or so, TEMPO groups were added for minor improvements
mainly to visibility for the next couple hours at
KALB/KGFL/KPSF. There could be additional showers later on in
the period at both KALB and KPSF, though these were a bit more
difficult to nail down in terms of timing. So, we have included
some PROB30 groups this afternoon between 19-23z and tonight
between 06-08z when latest guidance seems to favor shower
activity. Precipitation type will likely be rain (KALB) or a
rain snow mix (KPSF) this afternoon while tonight's
precipitation will likely be in the form of snow.

Minor improvements are anticipated through the afternoon and
into this evening as the dry slot of the storm moves farther
into the region. Ceilings and visibilities will gradually move
into the MVFR category and then to the VFR category by late this
afternoon/evening almost everywhere. KPSF will be the exception
as IFR to MVFR ceilings may persist here longer. But by period
end, VFR conditions will be returned once again everywhere.

Winds throughout the period will begin out of the southeast at
KALB/KGFL while KPOU/KPSF sustain more northerly winds.
Sustained wind speeds will remain generally under or just over
10 kt with these prevailing directions. As the period
progresses, a strong cold front will shift winds to the west and
eventually the northwest with sustained speeds increasing to
12-20 kt with gusts ranging from 30-40 kt.

Outlook...

Friday Night: No Operational Impact. NO SIG WX.
Saturday: High Operational Impact. Definite SN.
Saturday Night: High Operational Impact. Definite SN...SLEET.
Sunday: High Operational Impact. Definite RA...SN...FZRA...SLEET.
Sunday Night: Moderate Operational Impact. Breezy. Likely SHSN.
Washingtons Birthday: Moderate Operational Impact. Windy With Gusts To 36 kts. NO SIG WX.
Monday Night: Low Operational Impact. Breezy. NO SIG WX.
Tuesday: Low Operational Impact. Breezy. NO SIG WX.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until 4 AM EST Friday for CTZ001.
NY...Wind Advisory until 4 AM EST Friday for NYZ038>040-047>054-058-
     061-063-082.
     Lake Effect Snow Warning from 7 PM this evening to 7 PM EST
     Friday for NYZ038.
MA...Wind Advisory until 4 AM EST Friday for MAZ001-025.
VT...Wind Advisory until 4 AM EST Friday for VTZ013>015.

&&

SYNOPSIS...Speciale
NEAR TERM...Speciale
SHORT TERM...Speciale
LONG TERM...Webb
AVIATION...Gant
Hazardous weather outlook, Feb 13, 4:30 PM EST, 30 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
430 PM EST Thu Feb 13 2025

CTZ013-NYZ032-033-041>043-059-060-064>066-083-084-142130-
Southern Litchfield-Northern Herkimer-Hamilton-Northern Saratoga-
Northern Warren-Northern Washington-Eastern Greene-Western Columbia-
Eastern Ulster-Western Dutchess-Eastern Dutchess-Southeast Warren-
Southern Washington-
430 PM EST Thu Feb 13 2025

This Hazardous Weather Outlook is for northwestern Connecticut,
east central New York and eastern New York.

.DAY ONE...Tonight.

The probability for hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Another storm system is expected to bring another round of
widespread precipitation, including light to moderate snow and
wintry mix on Saturday into Sunday. Winter Weather headlines will
likely be needed.

Behind the storm system, much colder air will return to the region
for early next week. Cold Weather Advisories could be needed for
some areas Monday night through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ001-MAZ001-025-NYZ039-040-047>054-058-061-063-082-VTZ013>015-
142130-
Northern Litchfield-Northern Berkshire-Southern Berkshire-
Southern Fulton-Montgomery-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-
Eastern Columbia-Western Ulster-Northern Fulton-Bennington-
Western Windham-Eastern Windham-
430 PM EST Thu Feb 13 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York, eastern New York and
southern Vermont.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 	Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Another storm system is expected to bring another round of
widespread precipitation, including light to moderate snow and
wintry mix on Saturday into Sunday. Winter Weather headlines will
likely be needed.

Behind the storm system, much colder air will return to the region
for early next week. Cold Weather Advisories could be needed for
some areas Monday night through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ038-142130-
Southern Herkimer-
430 PM EST Thu Feb 13 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY...
...LAKE EFFECT SNOW WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
EST FRIDAY...

This Hazardous Weather Outlook is for eastern New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Lake Effect Snow Warning.

Heavy lake effect snow is expected tonight with totals between 3 to 6
inches with locally higher amounts up to 8 inches near the border of
Oneida and Otsego counties. Winds could gust up to 45 to 50 mph
through tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

Lake effect snow ends Friday night. Another storm system is expected
to bring another round of widespread precipitation, including light
to moderate snow and wintry mix on Saturday into Sunday. Winter
Weather headlines will likely be needed.

Behind the storm system, much colder air will return to the region
for early next week. Cold Weather Advisories could be needed for
some areas Monday night through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Feb 13, 1:50 PM EST, 3 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
150 PM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     Snow             Beacon                  41.51N 73.97W
02/13/2025  M0.4 Inch        Dutchess           NY   Trained Spotter

            0.4 inches of snow reported on Main Street
            in Beacon.

&&

AJG
Local storm report, Feb 13, 1:55 PM EST, 3 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
155 PM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     Snow             1 SSE Townshend         43.03N 72.66W
02/13/2025  M3.0 Inch        Windham            VT   Trained Spotter

            Storm total snowfall of 3 inches reported in
            Townshend, VT.

&&

AJG

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

17 strong wind. Local standard time, as filed.

Strong Wind, Eastern Albany

When
February 13, 5:00 PM EST to February 14, 4:00 AM EST
Where
Eastern Albany forecast zone
Measured
40 kt (46 mph) measured gust
Reported by
ASOS
Coordinates
42.600, -73.974 (the zone’s center; the record gives no point)

Strong Wind, Western Albany

When
February 13, 5:00 PM EST to February 14, 4:00 AM EST
Where
Western Albany forecast zone
Measured
38 kt (44 mph) measured gust
Reported by
Mesonet
Coordinates
42.600, -73.974 (the zone’s center; the record gives no point)

Strong Wind, Western Columbia

When
February 13, 5:00 PM EST to February 14, 4:00 AM EST
Where
Western Columbia forecast zone
Measured
34 kt (39 mph) measured gust
Reported by
Mesonet
Coordinates
42.250, -73.632 (the zone’s center; the record gives no point)

Strong Wind, Western Dutchess

When
February 13, 5:00 PM EST to February 14, 4:00 AM EST
Where
Western Dutchess forecast zone
Measured
36 kt (41 mph) measured gust
Reported by
ASOS
Coordinates
41.765, -73.743 (the zone’s center; the record gives no point)

Strong Wind, Southern Fulton

When
February 13, 5:00 PM EST to February 14, 4:00 AM EST
Where
Southern Fulton forecast zone
Measured
38 kt (44 mph) measured gust
Reported by
Department of Highways
Coordinates
43.114, -74.422 (the zone’s center; the record gives no point)

Strong Wind, Hamilton

When
February 13, 5:00 PM EST to February 14, 4:00 AM EST
Where
Hamilton forecast zone
Measured
39 kt (45 mph) measured gust
Reported by
Mesonet
Coordinates
43.661, -74.497 (the zone’s center; the record gives no point)

Strong Wind, Southern Herkimer

When
February 13, 5:00 PM EST to February 14, 4:00 AM EST
Where
Southern Herkimer forecast zone
Measured
36 kt (41 mph) measured gust
Reported by
Mesonet
Coordinates
43.420, -74.962 (the zone’s center; the record gives no point)

Strong Wind, Montgomery

When
February 13, 5:00 PM EST to February 14, 4:00 AM EST
Where
Montgomery forecast zone
Measured
40 kt (46 mph) measured gust
Reported by
Mesonet
Coordinates
42.902, -74.440 (the zone’s center; the record gives no point)

Strong Wind, Western Rensselaer

When
February 13, 5:00 PM EST to February 14, 4:00 AM EST
Where
Western Rensselaer forecast zone
Measured
35 kt (40 mph) measured gust
Reported by
Mesonet
Coordinates
42.711, -73.510 (the zone’s center; the record gives no point)

Strong Wind, Southern Saratoga

When
February 13, 5:00 PM EST to February 14, 4:00 AM EST
Where
Southern Saratoga forecast zone
Measured
45 kt (52 mph) measured gust
Reported by
Department of Highways
Coordinates
43.107, -73.864 (the zone’s center; the record gives no point)

Strong Wind, Northern Saratoga

When
February 13, 5:00 PM EST to February 14, 4:00 AM EST
Where
Northern Saratoga forecast zone
Measured
33 kt (38 mph) measured gust
Reported by
Mesonet
Coordinates
43.107, -73.864 (the zone’s center; the record gives no point)

Strong Wind, Western Schenectady

When
February 13, 5:00 PM EST to February 14, 4:00 AM EST
Where
Western Schenectady forecast zone
Measured
33 kt (38 mph) measured gust
Reported by
Mesonet
Coordinates
42.818, -74.059 (the zone’s center; the record gives no point)

Strong Wind, Schoharie

When
February 13, 5:00 PM EST to February 14, 4:00 AM EST
Where
Schoharie forecast zone
Measured
37 kt (43 mph) measured gust
Reported by
Mesonet
Coordinates
42.588, -74.442 (the zone’s center; the record gives no point)

Strong Wind, Western Ulster

When
February 13, 5:00 PM EST to February 14, 4:00 AM EST
Where
Western Ulster forecast zone
Measured
41 kt (47 mph) measured gust
Reported by
RAWS
Coordinates
41.888, -74.259 (the zone’s center; the record gives no point)

Strong Wind, Eastern Ulster

When
February 13, 5:00 PM EST to February 14, 4:00 AM EST
Where
Eastern Ulster forecast zone
Measured
37 kt (43 mph) measured gust
Reported by
Department of Highways
Coordinates
41.888, -74.259 (the zone’s center; the record gives no point)

Strong Wind, Northern Warren

When
February 13, 5:00 PM EST to February 14, 4:00 AM EST
Where
Northern Warren forecast zone
Measured
41 kt (47 mph) measured gust
Reported by
Mesonet
Coordinates
43.561, -73.846 (the zone’s center; the record gives no point)

Strong Wind, Northern Washington

When
February 13, 5:00 PM EST to February 14, 4:00 AM EST
Where
Northern Washington forecast zone
Measured
33 kt (38 mph) measured gust
Reported by
Mesonet
Coordinates
43.314, -73.431 (the zone’s center; the record gives no point)

What these are

Strong Wind
Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2025Every state in 2025This day in weather historyWarnings in New York, February 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1238458, 1238459, 1238460, 1238461, 1238462, 1238463, 1238464, 1238465, 1238466, 1238467, 1238468, 1238469, 1238470, 1238471, 1238472, 1238473, 1238474.